MathSciNet Relay Station
MathSciNet bibliographic data
MR637299 65A05 (65D20)
Ling, Chih Bing; Wu, Ming Jing Evaluation of integrals of Howland type involving a Bessel function. Math. Comp. 38 (1982), no. 157, 215–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement